| Model Number |
N/A |
| Medical Device Problem Code |
Activation Problem (4042)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/12/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and is pending evaluation.Results are expected soon.
Event or Problem Description
It was reported by customer that while practicing on the vein block in didactic class, nurse thread the catheter and when she went to pull back the device and safety the needle, the safety portion stayed attached to the device and the needle did not safety.Additional information received 06/18/2023: it was reported "devices were not used on a patient, this happened on the vein block on didactic class.".
Event or Problem Description
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Based on a review of this information, the following was concluded: the complaint of a defective needle safety mechanism is confirmed and was determined to be related to manufacturing.One 18 ga powerglide pro was returned for evaluation.After functional testing and observations of the returned powerglide pro, it was observed that the safety mechanism of the device was broken.The metal component inside the safety mechanism appeared sharp and slightly ground.The red ring inside the safety mechanism was broken, and the cause was traced to manufacturing.This complaint will be recorded for future trending and monitoring purposes.The investigation was forwarded to the manufacturing facility for further evaluation, and bd is working closely with the manufacturing facility to prevent recurrence of the reported event.